Jump to content

After taking psych medication


Gtx1990

Recommended Posts

I am on Olanzapine 20mg,which is the highest official dose of this drug.I am clearer in head nowadays and I have gain more patient after training.I already discontinued my workout but will get back to exercise when I need it.Now my life is simple which is just work,relax,sleep and eat.I reckon that I will grow fat and up in size but it doesn't matter as long as I continue and get my work done.i will not let negative thinking get in my way for recovery from my illnesses

Link to comment
Share on other sites

4 hours ago, 20YearsandCounting said:

I'm glad the meds are working for you, gtx1990. :thumbsup: Don't give up completely on working out, though.  It can be really good for you. 

It's definitely working for me...just have some issue with side effect like weight gain ect,tomorrow I will be going for a long walk with the meetup group just to socialize and relax

Link to comment
Share on other sites

You're on the right path :) Weight gain sucks but even if drugs negatively affect your metabolism at the end of the day it's still calories consumed vs calories burned, just takes a bit more work. Great that you're participating in a meetup group, having a social life is crucial for recovery and can really help you stay motivated. 

Link to comment
Share on other sites

1 hour ago, Tungsten Aromatics said:

I have the same Gx. Olanzapine is suitable for me in combo with Chlorpromazine. I am stable and going back to college. Although my psychotic symptoms remain, I am able to function like I used to.

I think my mental health problem is mainly cause by my lack of social.I would recover more if I have had stable friendship and good friends.I have family supports,so it's not all bad.I go to work also,though my dad always tell me to return earlier so I didn't do a lot of job in truth

Link to comment
Share on other sites

1 hour ago, Rattler6 said:

I am glad that things are looking up for you.  Keep exercising though as weight gain can lead to other issues.

Yea,will continue exercising.I am also into soccer,it's a form of exercising with social involve

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...